Long, Ling
Long, Ling
Louisiana State University, Mathematics Department
Подтвержден адрес электронной почты в домене lsu.edu - Главная страница
Название
Процитировано
Процитировано
Год
Hypergeometric evaluation identities and supercongruences
L Long
Pacific journal of mathematics 249 (2), 405-418, 2011
862011
Some supercongruences occurring in truncated hypergeometric series
L Long, R Ramakrishna
Advances in Mathematics 290, 773-808, 2016
552016
On Atkin–Swinnerton-Dyer congruence relations
WCW Li, L Long, Z Yang
Journal of Number Theory 113 (1), 117-148, 2005
342005
On Atkin and Swinnerton-Dyer congruence relations (2)
AOL Atkin, WCW Li, L Long
Mathematische Annalen 340 (2), 335-358, 2008
282008
Hypergeometric functions over finite fields
J Fuselier, L Long, R Ramakrishna, H Swisher, FT Tu
2017 MATRIX Annals, 461-466, 2019
252019
On the concentration of points on modular hyperbolas and exponential curves
TH Chan, IE Shparlinski
Acta Arithmetica 142, 59-66, 2010
242010
On modular forms for some noncongruence subgroups of SL2 (Z)
CA Kurth, L Long
Journal of Number Theory 128 (7), 1989-2009, 2008
212008
On Atkin and Swinnerton-Dyer congruence relations (3)
L Long
Journal of Number Theory 128 (8), 2413-2429, 2008
202008
Modular forms for noncongruence subgroups
WCW Li, L Long, Z Yang
Pure and Applied Mathematics Quarterly 1 (1), 205-221, 2005
182005
On Shioda–Inose structures of one-parameter families of K3 surfaces
L Long
Journal of Number Theory 109 (2), 299-318, 2004
182004
Fourier coefficients of noncongruence cuspforms
WCW Li, L Long
Bulletin of the London Mathematical Society 44 (3), 591-598, 2012
172012
COMPUTATIONS WITH FINITE INDEX SUBGROUPS OF PSL2(ℤ) USING FAREY SYMBOLS
CA Kurth, L Long
Advances in algebra and combinatorics, 225-242, 2008
17*2008
Finite index subgroups of the modular group and their modular forms
L Long
arXiv preprint arXiv:0707.3315, 2007
172007
Supercongruences and complex multiplication
J Kibelbek, L Long, K Moss, B Sheller, H Yuan
Journal of Number Theory 164, 166-178, 2016
16*2016
Zeros of some level 2 Eisenstein series
S Garthwaite, L Long, H Swisher, S Treneer
Proceedings of The American Mathematical Society 138 (2), 467-480, 2010
152010
Reciprocity for multirestricted Stirling numbers
JY Choi, L Long, SH Ng, J Smith
Journal of Combinatorial Theory, Series A 113 (6), 1050-1060, 2006
152006
On a conjecture of Kimoto and Wakayama
L Long, R Osburn, H Swisher
Proceedings of the American Mathematical Society 144 (10), 4319-4327, 2016
132016
Supercongruences for rigid hypergeometric Calabi--Yau threefolds
L Long, FT Tu, N Yui, W Zudilin
arXiv preprint arXiv:1705.01663, 2017
122017
ρ—Adic Analogues of Ramanujan Type Formulas for 1/π
S Chisholm, A Deines, L Long, G Nebe, H Swisher
Mathematics 1 (1), 9-30, 2013
122013
A supercongruence motivated by the Legendre family of elliptic curves
HH Chan, L Long, VV Zudilin
Mathematical Notes 88 (3-4), 599-602, 2010
122010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20